Resolor Prucalopride Review | 4 Months on

So, I thought that now is a good time for me to do another update on my experience taking Resolor (Prucalopride).

If you haven’t read my previous posts regarding Resolor, please do. It will help you to understand the ups and downs I had when I first started to take it.

It’s been 4 months since I started taking Resolor and I’m so happy to report that my chronic constipation is now no longer a chronic problem. I have a bowel movement almost every day or every 3 days which is “apparently” normal (wow…I’m normal…that sounds boring but I think I’m OK with that). I still don’t get the sensation to go to the bathroom but if I sit on the toilet and push I do manage to have a BM.

I take my Resolor every morning just before breakfast and usually straight after, I get a little metallic taste but nothing too powerful, and that usually passes after a couple of hours. I don’t get stomach pains or notice any serious side affects. I can now feel my bowel working and moving which is a good sign and I don’t feel full after I eat. Now that I’m going to the bathroom often I lose weight so easily as my metabolism has sped up, but I have learnt to adjust my caloric intake. I drink 2 litres of water everyday to help hydrate my bowel and keep my stools soft. I exercise for 30min everyday to also strengthen my stomach muscles. I also stick rigidly to a low FODMAP diet for now which helps my IBS and stop inflammation in my bowel as that can cause constipation and diarrhea.

All these little lifestyle changes have proven effective in my fight to get my body into a routine of working how it should. I’m now learning for the first time in my life to have a ‘somewhat’ natural BM. My poor Fiance has to put with me asking quite personal questions but he’s amazingly supportive and I know I couldn’t do it without him.

The only time I can get quite constipated is during and after my period. This is due to sudden fluctuation in my hormones and I usually know that no matter how good my diet is I will still get constipated.

Conclusion

I think the hardest adjustment is my psychological acceptance of not always being constipated. I’ve lived for 28 years with the stress and worry of not having bowel movements. I have recently been battling with my mind to just relax and I keep telling myself that you don’t have to worry about it anymore. For a while I felt like I was always forgetting something; the same feeling you get when you leave your house and you feel like you forgot your keys. This has been the hardest for me to come to terms with. It’s like losing something that had always been there, it was what I knew, a comfort, as it was normality; when you learn to ride a bike for the first time and your dad takes your training wheels off “That’s it kid, your in control now!” It’s scary but over time I have been building my confidence and putting trust in my body to do what it needs to and not depend on laxatives.

I still see it as a long road ahead but I’m over the worst of it and there have been tears of joy and tears of frustration. But the love and support of my Fiance has kept me strong. Thank you Andy X

 

Please note:

Please remember I'm not a doctor of any kind and the information on this site is advisory only, you must always consult a qualified physician prior to dramatic lifestyle changes or if you have any cause for concern about your own well-being.

, , , , , , , , , , , , , , , , , , , , , , , , , , , ,

6 Responses to Resolor Prucalopride Review | 4 Months on

  1. Janni May 22, 2015 at 11:51 pm #

    Hey Katie
    You have no idea how comforting it is, to read your letter of experience.
    I just started this week taking Resolor, and I am having some side effects.
    I feel sick all the time, my stomach hurts.
    Sure hope it will get better soon, and I hope for results so that I no longer will be constipated.
    You even mention that your metabolism has got better. How great- I had given Up on loosing any weight. Thank you for giving me hope for my future 🙂

  2. mary January 3, 2017 at 4:50 am #

    Hello,
    I have also been constipated with IBs-c bloating etc. for about 5 years now. Symptoms became chronic this year – was prescribed amitiza which was awful and then resolor.
    september – mid december was bliss -Bowel movement nearly every day (supplemented with magnesium oxide and digestive enzymes and probiotics which I now fear may have been making resolor redundant) .

    The last 3 weeks i have been so bunged up – bowel movement only with milk of magnesia overdose . I have been eating irregularly and no exercise due to christmas seasons and praying this is why. do you know if it is common for resolr to cease working?

    Feeling very despairing. thank you.

    • kate4health January 3, 2017 at 5:43 pm #

      Hi Mary and thank for commenting,

      I would definatly say that lack of exercise, over indulgence of sugar, meat, alcohol etc all play a large part in the cause of constipation and in turn can reduce the effectiveness of Resolor.

      However, don’t despair! A little exercise, plenty of water and making sure your eating nutrient dense foods should help increase your bowel movements. Remember constipation is only a symptom of an underlying problem and can be easily fixed with diet and exercise.

      Remember to continue to take your Resolor too.

      Happy New Year
      Kate

  3. Tamar March 11, 2017 at 5:41 pm #

    Hi! Are you still taking resolor? I just started 2 days and seriously considering stopping as the side effects are insane. Like migraine and such intense nausea. How long do you need to take the medicine until bowel movements become regular? Or are you on it forever?
    Thank you 💜

    • kate4health March 14, 2017 at 1:50 pm #

      Hi Tamar! The side effects are normal. It’s not harming you it’s just your body’s hormone levels adjusting. Give it a couple of days and you should start to feel better.

      It works straight away but remember its not a laxative, it just helps the body move things along.

      I would say yes, you may be on it forever unless your doctor stated otherwise. You may not be producing serotonin or you may not have the receptors to transport the serotonin to the bowel.

      A quick note: if you stop taking it for a while you may experience these symptoms again while your body adjusts back on it.

      💙

Leave a Reply